On the maximum principle for a class of linear parabolic differential systems
Source: Hiroshima Math. J. Volume 18, Number 2 (1988), 413-424.
First Page: Show Hide
Primary Subjects: 35B50
Full-text: Open access
Links and Identifiers
 V. G. Maz'ya and G. I. Kresin, The maximum principle for second-order strongly elliptic and parabolic systems with constant coefficients, Mat. Sb. (N.S.), 125 (167) (1984), 458- (Russian)
 S. D. EideFman, Parabolic systems, (Russian) Nauka, 1964: English translation; North-Holland publishing Co. 1969.
 I. M. IPin, A. S. Kalashnikov and O. A. Oleinik, Second-order linear equations of parabolic type, Uspekhi Mat. Nauk, 17 (1962), 3-146. (Russian)
Mathematical Reviews (MathSciNet): MR138888